# SDR AALA202201216651

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,227 hours, 25,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2249
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 66,016 hours, 24,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT EMERGENCY POWER SUPPLY UNIT (POSITION 12WL) AT R3 DOOR WILL NOT TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT POSITION 12WL PER AMM 33-51-38 PAGE BLOCK 0401.
